MAUDE Adverse Event Report: INTACT VASCULAR TACK ENDOVASCULAR SYSTEM (6F, 4.0 - 8.0MM)

INTACT VASCULAR TACK ENDOVASCULAR SYSTEM (6F, 4.0 - 8.0MM)
Model Number 6F
Medical Device Problem Codes Unintended Collision (1429); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned to intact vascular for evaluation as the implants were discarded at the hospital.If any additional information regarding this event becomes available, intact vascular will submit a 3500a supplemental report accordingly.
 
Event or Problem Description
Five 4-8mm tacks were placed in proximal/mid sfa around (b)(6) 2021.Patient had been on dual antiplatet therapy from prior procedure.Initial angiogram showed patent tacks and sfa, with a long dissection present in distal sfa/proximal popliteal.We then used 0.014 ivus to evaluate dissections, vessel size, disease burden/morphology, in popliteal, as physician pre-procedure had planned on stenting with supera stent in pop and eluvia in sfa if needed.Ivus showed soft eccentric plaque in popliteal around 80% stenosis.There was also a long dissection plane from proximal popliteal into distal sfa, as well as some other areas of dissection throughout the sfa.Physician wanted to use hawk atherectomy for popliteal.Advised physician to proceed with caution through tacks since somewhat recent placement, and that the hawk may be to "bulky" to pass through two of the proximal tacks that weren't fully expanded due to some residual disease.Spider filter/wire was placed into the distal popliteal and then hawk inserted.At one point physician had some difficulty passing hawk in sfa.After three passes with the hawk, it was removed, and physician requested a stellarex for the popliteal.No issues with passing and inflating stellarex noted.After dcb a supera stent was inserted, and when physician panned down to popliteal to do angiogram for stent placement it was noticed that two tacks were dislodged from the sfa into the popliteal just above the filter.Physician attempted to use an 0.035 quick cross catheter to retrieve the filter, but that just pushed the tacks onto the filter, at which time they became entangled with the filter.Eventually physician up sized to 8f sheath and used the snare to retrieve the tacks and the filter wire.After tacks and filter retrieved, physician proceeded with his plan of stenting the popliteal.He then ballooned the sfa with a 7mm balloon, including the areas of the three remaining tacks, and placed the three eluvia stents in the sfa.Post procedure it was noted that one of the tacks on the spider wire was "crushed" and entangled with the other tack.Physician was satisfied no patient harm was done, and other that having to snare the tacks and filter, he did not need to perform any additional or unexpected procedures during the case.

Brand Name
TACK ENDOVASCULAR SYSTEM (6F, 4.0 - 8.0MM)
Common Device Name
TACK ENDOVASCULAR SYSTEM (6F, 4.0 - 8.0MM)
Manufacturer (Section D)
INTACT VASCULAR
1285 drummers lane
suite #200
wayne PA 19087
Manufacturer (Section G)
INTACT VASCULAR, INC.
1285 drummers lane
suite #200
wayne PA 19087
Manufacturer Contact
ryan gernatt
1285 drummers lane
suite #200
wayne, PA 19087
6102076878
MDR Report Key12862680
Report Number3012608866-2021-00004
Device Sequence Number11782309
Product Code QCT
UDI-Device Identifier00850003494036
UDI-Public00850003494036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6F
Device Catalogue Number206135061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.014 IVUS; 6F COOK ANSEL SHEATH 55CM; 6MM SPIDER FITER WIRE; MEDTRONIC HAWK LS-M; STELLAREX 6MMX150MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale